# SDR HYIA20210611003

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: C4020344
- Aircraft time: 31,892 hours, 38,899 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Part number: 52920292
- Condition: Corroded
- Location: Rt Wing Spar
- Part time: 12,788 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, INTERGRANULAR CORROSION WAS VISUALLY DISCOVERED ON THE RIGHT HAND SPAR STRAP OF N26514 AS PART OF SK402-47B (P/N: 5292029-2). THIS CORROSION IS LOCATED AT APPROXIMATE RIGHT WING STATION 106.79 NEAR THE OUTBOARD ENGINE BEAM NACELLE FITTING, AND IS OUTSIDE ALLOWABLE LIMITS FOR REPAIR PER SID 57-10-16 INSTRUCTIONS. THIS STRAP WILL BE REPLACED USING NEW PARTS.
